# SDR DALA2018103106354

- Difficulty date: October 27, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 82,400 hours, 36,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 4160727) ROW 26ABC, EMERGENCY EXIT DOOR LIGHTS ABOVE DOOR HANDLE INOP. REPLACED FUSE ON POWER SUPPLY PER AMM OPS CK GOOD, OK FOR SVC. REF AIM 33-51.
